Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 2, 2011, 5:46 AM CDT for Mower County, Minnesota; Mitchell County, Iowa. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2011, 5:46 AM CDT (10:46 UTC)
- Expired
- Sep 2, 2011, 6:30 AM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Mitchell County, IA, Mower County, MN
The radar
The La Crosse radar (KARX), 132 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 5:58 AM CDT | TSTM WND DMG | St. Ansgar, IA | 8-10 INCH BRANCHES DOWN. ABOVE GROUND POOL FLIPPED OVER. |
| Sep 2, 6:01 AM CDT | HAIL 0.75 | Lyle, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 3:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2071 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS53 KARX 021046
SVRARX
IAC131-MNC099-021130-
/O.NEW.KARX.SV.W.0094.110902T1046Z-110902T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
546 AM CDT FRI SEP 2 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MITCHELL COUNTY IN NORTH CENTRAL IOWA...
MOWER COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 630 AM CDT
* AT 544 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR OTRANTO...OR 14 MILES SOUTH OF
AUSTIN...MOVING EAST AT 55 MPH. THIS STORM CAN PRODUCE PING PONG
BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOETERVILLE AND VARCO AROUND 550 AM...
AUSTIN AROUND 555 AM...
ROSE CREEK AND STACYVILLE AROUND 600 AM...
ADAMS AND ELKTON AROUND 605 AM...
LE ROY AND GRAND MEADOW AROUND 615 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4373 9305 4385 9278 4383 9245 4351 9245
4350 9255 4342 9256 4332 9302 4349 9303
4350 9305
TIME...MOT...LOC 1046Z 252DEG 47KT 4348 9303
WIND...HAIL 60MPH 1.50IN
$$
044 follow-up statements
759
WWUS53 KARX 021100
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 AM CDT FRI SEP 2 2011
IAC131-MNC099-021130-
/O.CON.KARX.SV.W.0094.000000T0000Z-110902T1130Z/
MITCHELL IA-MOWER MN-
600 AM CDT FRI SEP 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOWER AND
NORTHERN MITCHELL COUNTIES UNTIL 630 AM CDT...
AT 554 AM...THE MITCHELL COUNTY SHERIFF REPORTED TREE LIMBS DOWN AND
HAIL OF AN UNKNOWN SIZE JUST EAST OF CARPENTER.
AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR LYLE...OR 12 MILES SOUTH OF
AUSTIN...MOVING EAST AT 55 MPH. THIS STORM CAN PRODUCE PING PONG BALL
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADAMS AND BAILEY AROUND 605 AM...
TAOPI AND MCINTIRE AROUND 610 AM...
LE ROY AND GRAND MEADOW AROUND 615 AM...
HAMILTON AROUND 625 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.
&&
LAT...LON 4373 9305 4385 9278 4383 9245 4351 9245
4350 9255 4342 9256 4332 9302 4349 9303
4350 9305
TIME...MOT...LOC 1058Z 252DEG 47KT 4352 9282
WIND...HAIL 60MPH 1.50IN
$$
04589
WWUS53 KARX 021113
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
613 AM CDT FRI SEP 2 2011
IAC131-MNC099-021130-
/O.CON.KARX.SV.W.0094.000000T0000Z-110902T1130Z/
MITCHELL IA-MOWER MN-
613 AM CDT FRI SEP 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOWER AND
NORTHERN MITCHELL COUNTIES UNTIL 630 AM CDT...
AT 603 AM...THE PUBLIC REPORTED PENNY SIZE HAIL IN LYLE WITH A
SEVERE THUNDERSTORM.
AT 607 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR TAOPI...OR 18 MILES SOUTHEAST OF
AUSTIN...MOVING EAST AT 55 MPH. THIS STORM CAN PRODUCE PING PONG BALL
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS 4 AND 3 AND HIGHWAYS 63 AND 16 AROUND 620 AM...
HAMILTON AROUND 625 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.
&&
LAT...LON 4377 9297 4385 9278 4384 9269 4383 9268
4384 9258 4383 9245 4351 9245 4350 9255
4342 9256 4334 9296 4351 9298
TIME...MOT...LOC 1112Z 252DEG 47KT 4357 9258
WIND...HAIL 60MPH 1.50IN
$$
04912
WWUS53 KARX 021118
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 AM CDT FRI SEP 2 2011
IAC131-MNC099-021130-
/O.CON.KARX.SV.W.0094.000000T0000Z-110902T1130Z/
MITCHELL IA-MOWER MN-
618 AM CDT FRI SEP 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MOWER
AND NORTHEASTERN MITCHELL COUNTIES UNTIL 630 AM CDT...
AT 616 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR COUNTY ROADS 4 AND 3...OR 22 MILES
WEST OF PRESTON...MOVING EAST AT 55 MPH. THIS STORM CAN PRODUCE PING
PONG BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM FRIDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.
&&
LAT...LON 4385 9278 4384 9269 4383 9268 4384 9256
4383 9245 4351 9245 4350 9255 4342 9256
4337 9279 4351 9282
TIME...MOT...LOC 1119Z 252DEG 47KT 4359 9246
WIND...HAIL 60MPH 1.50IN
$$
04179
WWUS53 KARX 021126
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
626 AM CDT FRI SEP 2 2011
IAC131-MNC099-021135-
/O.EXP.KARX.SV.W.0094.000000T0000Z-110902T1130Z/
MITCHELL IA-MOWER MN-
626 AM CDT FRI SEP 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOWER AND NORTHEASTERN
MITCHELL COUNTIES WILL EXPIRE AT 630 AM CDT...
AROUND 600 AM...THE MITCHELL COUNTY SHERIFF REPORTED A TREE WAS
BLOWN DOWN IN STACYVILLE.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
SOUTHWESTERN WISCONSIN.
LAT...LON 4385 9278 4384 9269 4383 9268 4384 9256
4383 9245 4351 9245 4350 9255 4342 9256
4337 9279 4351 9282
TIME...MOT...LOC 1125Z 252DEG 47KT 4361 9235
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:30 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Sep 2, 2:30 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 AM CDT FRI SEP 2 2011 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT FORECAST CONCERNS FOCUS ON THE STORM THREAT OVER THE NEXT COUPLE DAYS...THEN MUCH COOLER AIR FOR THE END OF THE WEEKEND. THUNDERSTORMS CONTINUE TO SPARK OVER THE CENTRAL/NORTHERN PLAINS EARLY THIS MORNING...AHEAD OF AN UPPER LEVEL SHORTWAVE TROUGH DRIVING ACROSS THE WESTERN DAKOTAS //PER WATERVAPOR SATELLITE IMAGERY//. AT THE SFC A FRONT RAN FROM THE MN ARROWHEAD SOUTHEAST INTO NEB. THIS SHORTWAVE TROUGH WILL CONTINUE ITS EASTWARD TRACK TODAY...KEEPING THE BULK OF THE ITS ENERGY TO THE NORTH. THE TROUGH WILL GIVE THE NORTHERN PORTION OF THE FRONT A PUSH EAST THOUGH...TAKING ON A MORE WEST-EAST ORIENTATION ACROSS NORTHERN IA/SOUTHERN WI BY LATE THIS AFTERNOON. SOME 2-D FRONTOGENETIC FORCING AROUND THE BOUNDARY...WITH WEAK BUT PERSISTENT 925-700 MB MOISTURE TRANSPORT INTO IT. THIS SHOULD BE ENOUGH TO CONTINUE/SPARK SHOWERS/STORMS IN THE VICINITY OF THE BOUNDARY TODAY DESPITE DECENT LOW LEVEL CAPPING INVERSION. TONIGHT...BOUNDARY WILL LIKELY CONTINUE TO WAVER JUST TO THE SOUTH...WITH AN INCREASING LOW LEVEL JET AND MOISTURE TRANSPORT INTO IT ALONG WITH AN UPPER LEVEL DISTURBANCE SPINNING OUT OF THE CENTRAL PLAINS. WOULD EXPECT ANOTHER AREA OF SHOWERS/STORMS TO BLOSSOM IN RESPONSE TO THIS FORCING. 1000-2500 J/KG OF MUCAPE AROUND AND NORTH OF THE BOUNDARY...WITH UP TO 40 KTS OF 0-6 KM SHEAR INDICATED TODAY. TONIGHT 500-1000 J/KG OF CAPE IN THE 1-6 KM LAYER WITH 30-40 KTS OF 0-6 KM SHEAR PERSISTING. CERTAINLY SOME STORM ORGANIZATION WILL BE POSSIBLE...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS. CONFIDENCE ISN/T HIGH IN WHEN/WHERE THE GREATER THREAT WILL BE...WITH CONVECTION IN THE WEST MOVING IN THIS MORNING...MODIFYING THE ATMOSPHERE AND ADDING AN ELEMENT OF UNCERTAINTY. SITUATION WILL HAVE TO BE MONITORED CLOSELY THROUGH THE DAY/NIGHT. ANOTHER UPPER LEVEL SHORTWAVE TROUGH WILL BEAR DOWN ON THE UPPER MISSISSIPPI RIVER VALLEY SATURDAY/SAT NIGHT...PUSHING ITS ASSOCIATED SFC COLD FRONT WELL AHEAD OF IT AND ACROSS THE REGION DURING THE DAY. THE 02.00Z GFS IS A BIT FASTER THAN THE NAM IN THIS STEAD. THIS SYSTEM GIVES THE LINGERING FRONT A FURTHER PUSH SOUTH...BUT WOULD ALSO BRING ANOTHER FOCUS FOR MORE SHOWERS/STORMS AS FRONTOGENETIC FORCING ALONG THIS COLD FRONT INTERACTS WITH WEAK MOISTURE TRANSPORT AND INSTABILITY. ENOUGH SHEAR TO FAVOR THE POTENTIAL FOR STORM ORGANIZATION AND STRONG/SEVERE DEVELOPMENT. THIS RISK MIGHT BE SHIFTED MORE EAST/SOUTH OF THE FORECAST AREA. WINDS WILL PICK UP ON SUNDAY POST THE SYSTEM WITH WRAP AROUND MOISTURE AROUND THE EXITING LOW LEADING TO MORE CLOUDS ACROSS THE NORTH. MORE SIGNIFICANTLY WITH THIS SYSTEM IS THAT A STRONG SLUG OF COLD AIR ADVECTION WILL LEAD TO TUMBLING TEMPS...DROPPING FROM 14 C AT 850 MB AT 00Z SUN TO 7 C BY 00Z MON. LOOK FOR A MUCH COOLER END TO THE EXTENDED HOLIDAY WEEKEND AS A RESULT WITH HIGHS IN THE 60S TO NEAR 70 AND LOWS FALLING OFF INTO THE 40S BY MONDAY MORNING. .LONG TERM...MONDAY THROUGH THURSDAY GFS AND ECMWF IN GOOD AGREEMENT WITH AMPLIFYING A FRIDGE OVER THE WEST COAST FOR NEXT WEEK...WHILE DEEPENING AN UPPER LEVEL TROUGH OVER THE EAST COAST. HIGH PRESSURE WOULD BE THE MAIN WEATHER INFLUENCE LOCALLY...RESULTING IN SEVERAL DRY DAYS WITH TEMPS NEAR THE SEASONABLE NORMALS. THERE DOES LIE THE POTENTIAL FOR SOME SHOWER/STORM CHANCES WED NIGHT AS A SHORTWAVE TROUGH SLIPS SOUTHEAST ACROSS THE GREAT LAKES. THE GFS HAS MORE ENERGY WEST WHICH LEADS TO A BETTER RAIN THREAT FOR THE UPPER MISSISSIPPI RIVER VALLEY. THE EC HINTS THAT IT COULD ALL STAY EAST. WILL LEAN ON THE CONSENSUS SOLUTION FOR THE DETAILS. && .AVIATION...TODAY THROUGH TONIGHT CURRENTLY WATCHING A COLD FRONT MOVING INTO FAR NORTHWEST WISCONSIN THROUGH WESTERN IA. RADAR MOSAIC SHOWING SHRA/TS ACTUALLY OCCURRING BEHIND THE FRONT CLOSER TO UPPER LEVEL SUPPORT. THE COLD FRONT IS EXPECTED TO SLIDE SOUTHEAST THROUGH THE AREA THIS MORNING WITH THAT POST-FRONTAL SHRA/TS ACTIVITY SPREADING INTO THE KRST/KLSE TAF SITES...REACHING KRST AROUND 10Z AND KLSE BY 13Z. VFR CONDITIONS EXPECTED WITHIN THIS SHRA/TS ACTIVITY THROUGH THIS MORNING AND EARLY AFTERNOON. MODEL SOUNDINGS/BUFKIT THEN INDICATE SOME LOWER MVFR STRATUS/STRATOCUMULUS LATER THIS AFTERNOON SPREADING ACROSS THE TAF SITES IN COLD AIR ADVECTION...LASTING INTO TONIGHT. FRONTAL BOUNDARY APPEARS TO STALL ACROSS SOUTHERN WI-CENTRAL IA OVERNIGHT FOR CONTINUED SCATTERED SHRA/ISOLD T ACTIVITY. THERE ARE INDICATIONS THAT VIS/CIG COULD EVEN FLIRT WITH IFR CONDITIONS AS THE VERY MOIST LOWER BOUNDARY LAYER COOLS OVERNIGHT/AFTER MIDNIGHT. WILL TAKE A CLOSER LOOK AT ALL THIS AND INCLUDE DETAILS WITH THE 02.12Z TAF ISSUANCE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RIECK AVIATION.......... DAS
Hazardous weather outlook, Sep 2, 4:15 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 415 AM CDT FRI SEP 2 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-031000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 415 AM CDT FRI SEP 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...SOME OF WHICH COULD BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL. MORE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND TONIGHT. THERE WOULD BE THE THREAT FOR STRONG...TO POSSIBLY SEVERE THUNDERSTORMS WITH THIS ACTIVITY. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PROVIDE THE FOCUS FOR MORE THUNDERSTORMS ON SATURDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH THE HIGHER RISK OVER SOUTHERN WISCONSIN AND EASTERN IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. FURTHER ACTIVATION COULD BE REQUESTED FOR LATER TODAY AND TONIGHT... AND POSSIBLY SATURDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Special weather statement, Sep 2, 5:18 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 518 AM CDT FRI SEP 2 2011 IAZ008-009-018-019-MNZ079-086-087-094-095-021230- CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA- 518 AM CDT FRI SEP 2 2011 ...STRONG STORMS MOVING IN... STRONG THUNDERSTORMS WERE MARCHING IN FROM THE WEST...PRODUCING HEAVY RAIN...WIND GUSTS TO 40 MPH...AND POSSIBLY SMALL HAIL. THE STORMS COULD INCREASE IN STRENGTH AND BECOME SEVERE OVER THE NEXT COUPLE HOURS...WITH A DAMAGING WIND AND LARGE HAIL THREAT. HEAVY DOWNPOURS COULD ALSO LEAD TO PONDING OF WATER ON SOME ROADWAYS AND LOCALIZED URBAN FLOODING. MORNING COMMUTERS AND THOSE GETTING A HEAD START ON THE LABOR DAY WEEKEND SHOULD BE PREPARED FOR STORMY TRAVEL EARLY THIS MORNING. RIECK
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 6:15 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 60 min |
| Sep 2, 7:02 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 58 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.